It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ruth on February 17, 1999 at 12:38:41:

In Reply to: Nerve damage due to epidural in surgery posted by Cessy on January 14, 1999 at 02:58:21:

: I had a cervical epidural for a nerve block. The doctor used a drug called Sarapin (not FDA approved). I had a severe reaction--abdominal spasms and spasms which involved my entire body. I continue to have episodes of entire body spasms even three months after the Sarapin epidural. I have graduated from being able to walk without help, to a cane and now a walker. I have lost control of my motor skills. My neck curves backwards, my arms either shoot oit straaight or go in circular motions. The episodes will come on suddenly with spasms twisting my arms, legs, spine. The abdominal spasms are extremely painful. I've been seen at Johns Hopkins and have been diagnosed with dystonic movements. The only information I have on the drug Sarapin is that it is not recommended for epidurals.

I hope this information helps someone--and perhaps someone can give me more information on Sarapin.

Thank you.

Follow Ups

All times are GMT -7. The time now is 01:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!